Quasi-convexity and Hermite-Hadamard type inequalities

Alawiah Ibrahim, (2018) Quasi-convexity and Hermite-Hadamard type inequalities. Journal of Quality Measurement and Analysis, 14 (2). pp. 91-98. ISSN 1823-5670

[img] PDF
Restricted to Registered users only


Official URL: http://www.ukm.my/jqma/current.html


In this paper, some inequalities connected with the left and right hand side of Hermite- Hadamard type inequalities are established for functions whose the first and second derivatives absolute values are quasi-convex.

Item Type:Article
Keywords:Hermite-Hadamard inequality; Convex function; Quasi-convex function
Journal:Journal of Quality Measurement and Analysis
ID Code:12746
Deposited By: ms aida -
Deposited On:02 Apr 2019 23:45
Last Modified:03 Apr 2019 11:03

Repository Staff Only: item control page